Some common fixed points of multivalued mappings on complex-valued metric spaces with homotopy result

Volume 10, Issue 7, pp 3381--3396

Publication Date: 2017-07-20

http://dx.doi.org/10.22436/jnsa.010.07.02

Authors

Wasfi Shatanawi - Department of Mathematics and general courses, Prince Sultan University Riyadh, Saudi Arabia.
Mohd Salmi MD Norani - School of mathematical Sciences, Faculty of Science and Technology, University Kebangsaan, Malaysia, 43600 UKM, Selangor, Malaysia.
Jamshaid Ahmad - Department of Mathematics, University of Jeddah, P. O. Box 80327, Jeddah 21589, Saudi Arabia.
Habes Alsamir - School of mathematical Sciences, Faculty of Science and Technology, University Kebangsaan, Malaysia, 43600 UKM, Selangor, Malaysia.
Marwan Amin Kutbi - Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia.

Abstract

The purpose of this article is to generalize common fixed point theorems under contractive condition involving rational expressions on a complete complex-valued metric space. Obtained results in this article extend, generalize, and improve wellknown comparable results in the literature.

Keywords

Complex-valued metric space, multivalued mappings, \(\alpha^*\)-admissible, closed ball.

References

[1] M. Abbas, M. Arshad, A. Azam, Fixed points of asymptotically regular mappings in complex-valued metric spaces, Georgian Math. J., 20 (2013), 213–221.
[2] M. Abbas, B. Fisher, T. Nazir, Well-Posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space, Numer. Funct. Anal. Optim., 243 (2011), 32.
[3] M. Arshad, J. Ahmad, On multivalued contractions in cone metric spaces without normality, Scientific World J., 2013 (2013), 3 pages.
[4] M. Arshad, A. Azam, P. Vetro, Some common fixed point results in cone metric spaces, Fixed Point Theory Appl., 2009 (2009), 11 pages.
[5] J. H. Asl, S. Rezapour, N. Shahzad, On fixed points of \(\alpha-\psi\) -contractive multifunctions, Fixed Point Theory Appl., 2012 (2012), 6 pages.
[6] A. Azam, J. Ahmad, P. Kumam, Common fixed point theorems for multi-valued mappings in complex-valued metric spaces, J. Inequal. Appl., 2013 (2013), 12 pages.
[7] A. Azam, B. Fisher, M. Khan, Common fixed point theorems in complex valued metric spaces, Numer. Funct. Anal. Optim., 32 (2011), 243–253.
[8] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133–181.
[9] S.-H. Cho, J.-S. Bae, Fixed point theorems for multivalued maps in cone metric spaces, Fixed Point Theory Appl., 2011 (2011), 7 pages.
[10] C. Di Bari, P. Vetro, \(\phi\) -pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 57 (2008), 279–285.
[11] J. Hassanzadeasl, Common fixed point theorems for \(\alpha-\psi\)-contractive type mappings, Int. J. Anal., 2013 (2013), 7 pages.
[12] N. Hussain, E. Karapınar, P. Salimi, F. Akbar, \(\alpha\)-admissible mappings and related fixed point theorems, J. Inequal. Appl., 2013 (2013), 11 pages.
[13] N. Hussain, E. Karapınar, P. Salimi, P. Vetro, Fixed point results for \(G^m\)-Meir-Keeler contractive and G-(\(\alpha,\psi\))-Meir- Keeler contractive mappings, Fixed Point Theory Appl., 2013 (2013), 14 pages.
[14] E. Karapınar, B. Samet, Generalized \(\alpha-\psi\) contractive type mappings and related fixed point theorems with applications, Abstr. Appl. Anal., 2012 (2012), 17 pages.
[15] C. Klin-eam, C. Suanoom, Some common fixed-point theorems for generalized-contractive-type mappings on complexvalued metric spaces, Abstr. Appl. Anal., 2013 (2013), 6 pages.
[16] M. A. Kutbi, J. Ahmad, A. Azam, On fixed points of \(\alpha-\psi\)-contractive multivalued mappings in cone metric spaces, Abstr. Appl. Anal., 2013 (2013), 6 pages.
[17] M. A. Kutbi, A. Azam, J. Ahmad, C. Di Bari, Some common coupled fixed point results for generalized contraction in complex-valued metric spaces, J. Appl. Math., 2013 (2013), 10 pages.
[18] B. Mohammadi, S. Rezapour, N. Shahzad, Some results on fixed points of \(\alpha-\psi\)-Ciric generalized multifunctions, Fixed Point Theory Appl., 2013 (2013), 10 pages.
[19] S. B. Nadler, Jr., Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 475-478.
[20] F. Rouzkard, M. Imdad, Some common fixed point theorems on complex valued metric spaces, Comput. Math. Appl., 64 (2012), 1866–1874.
[21] B. Samet, C. Vetro, P. Vetro, Fixed point theorems for \(\alpha-\psi\)-contractive type mappings, Nonlinear Anal., 75 (2012), 2154–2165.
[22] W. Sintunavarat, Y. J. Cho, P. Kumam, Urysohn integral equations approach by common fixed points in complex-valued metric spaces, Adv. Difference Equ., 2013 (2013), 14 pages.
[23] W. Sintunavarat, P. Kumam, Generalized common fixed point theorems in complex valued metric spaces and applications, J. Inequal. Appl., 2012 (2012), 12 pages.
[24] K. Sitthikul, S. Saejung, Some fixed point theorems in complex valued metric spaces, Fixed Point Theory Appl., 2012 (2012), 11 pages.

Downloads

XML export